# SDR FDEA201209283497

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN HOLE F SHOWS EVIDENCE OF A CRACK INDICATION.  THIS HOLE IS A   PREVIOUSLY DIA 0.529 HOLE F REWORKED UNTIL CRACK REMOVED IAW SRM 51-40-30 AND EA 6-5710-162973, PAGE 3.  HOLE F FINAL DIAMETER IS 0.561"/14.249MM.
